# SDR SWAA2022081131238

- Difficulty date: July 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-381190 / [01] TOOL USED; DIGITAL CALIPER P/N: 500-197-30 S/N: A18135080; DUE DATE: 31-JUL-22;[02] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R;1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED.
